... depresion seems worse is there another drug that is perscibed to help it work better?
I have been on 300mg of venlafaxine for a long time,it does'nt seem to be as effective as it was.?
- 2 Apr 2016 by sharonax14
- 12 April 2016
- depression, panic disorder, fibromyalgia, generalized anxiety disorder, venlafaxine, major depressive disorder, anxiety and stress, drug
Hi, Sharon! It's not uncommon for anti-depressants to *poop out* on you after taking them for long periods of time. You're taking a high dose as is so a dosage increase probably isn't in order.
You might want to talk to your doctor about Abilify (aripiprizole) or Rexulti (brexpiprazole) which are both add-ons that work on their own and also booster the effects of your antidepressant.
I had GREAT results taking Abilify with my other meds.
Good luck and best wishes! Wildcat
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2015 • 2 answers
Posted 20 Apr 2015 • 3 answers
Posted 16 Dec 2016 • 8 answers
Posted 2 Dec 2017 • 0 answers
I am going from venlafaxine 225 mg to Zoloft 50 and am down to 150mg venlafaxine and klonopin 1mg at
Posted 7 Apr 2018 • 0 answers